Grassmann formula for certain type of modules
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 69-74
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1995_34_1_a7,
author = {Jukl, Marek},
title = {Grassmann formula for certain type of modules},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {69--74},
year = {1995},
volume = {34},
number = {1},
mrnumber = {1447256},
zbl = {0860.13006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a7/}
}
Jukl, Marek. Grassmann formula for certain type of modules. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 34 (1995) no. 1, pp. 69-74. http://geodesic.mathdoc.fr/item/AUPO_1995_34_1_a7/